×

zbMATH — the first resource for mathematics

Smallest maximal matchings in the graph of the d-dimensional cube. (English) Zbl 0261.05123

MSC:
05C99 Graph theory
05C35 Extremal problems in graph theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] \scB. Grünbaum, Some problems concerning graphs (lecture notes, unpublished).
[2] Hall, P, On representatives of subsets, J. London math. soc., 10, 26-30, (1935) · Zbl 0010.34503
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.